# SDR FDEA201405171049

- Difficulty date: May 17, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 22,394 hours, 12,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381293220100
- Condition: Cracked
- Location: Frame 42
- Part time: 22,394 hours, 12,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CROSSBEAM CRACKED BETWEEN FRAME 42, Y-450 - Y-953.  REMOVED AND REPLACED THE FLOORBEAM IAW   AMM 20-21-12-00.
